North Sea Port VAF Kinepolis
Film Fest Gent

Day by day overview 2018

× Clear
Date
Quick view World Soundtrack Awards - WSA Press conference and Meet and Greet
Talk

WSA Press conference and Meet and Greet
Thu 18 Oct 11:30 > 13:00 (90 min) @Provinciehuis

Quick view World Soundtrack Awards - Masterclass Sound Supervision (Val Kuklowsky)
Talk

Masterclass Sound Supervision (Val Kuklowsky)
Thu 18 Oct 14:30 > 17:30 (180 min) @KASKcinema

Quick view World Soundtrack Awards - Leto
Film: galas-specials

Leto
Thu 18 Oct 20:00 > 22:06 (126 min) @Studio Skoop 1

Quick view World Soundtrack Awards - Aïsha Devi / Abyss X / Slagwerk DJ's
Concert: Videodroom

Aïsha Devi / Abyss X / Slagwerk DJ's
Thu 18 Oct 20:00 > 00:00 (240 min) @Vooruit Domzaal

Quick view World Soundtrack Awards - 2001 and Beyond: A Symphonic Odyssey
Concert: Concerts

2001 and Beyond: A Symphonic Odyssey
Thu 18 Oct 20:00 > 21:30 (90 min) @Capitole Gent

Online communication by Lavagraphics